# SDR ASAA2020012733974

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,155 hours, 8,911 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT6559F
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 9,477 hours, 2,655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AND STAYED ON UNTIL SHUTDOWN.  GROUNDED - YES.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL DIFF PRESSURE SWITCH IAW AMM 73-34-01. OPS AND LEAK CHECKED NORMAL. NO FUEL FILTER BYPASS LIGHT ILLUMINATES DURING ENGINE RUN. GROUND VERIFICATION CHECK NORMAL. REF AMM 71-00-00. RECHECK NR 1 ENGINE FAULTS SHOW NO FAULTS ON LEG 0.
